Translator Disclaimer
June, 1986 Confidence Sets for a Multivariate Distribution
R. Beran, P. W. Millar
Ann. Statist. 14(2): 431-443 (June, 1986). DOI: 10.1214/aos/1176349931

Abstract

The confidence sets for a $q$-dimensional distribution studied in this paper have several attractive features: affine invariance, correct asymptotic level whatever the actual distribution may be, numerical feasibility, and a local asymptotic minimax optimality property. When dimension $q$ equals one, the confidence sets reduce to the usual Kolmogorov-Smirnov confidence bands, except that critical values are determined by bootstrapping.

Citation

Download Citation

R. Beran. P. W. Millar. "Confidence Sets for a Multivariate Distribution." Ann. Statist. 14 (2) 431 - 443, June, 1986. https://doi.org/10.1214/aos/1176349931

Information

Published: June, 1986
First available in Project Euclid: 12 April 2007

zbMATH: 0599.62057
MathSciNet: MR840507
Digital Object Identifier: 10.1214/aos/1176349931

Subjects:
Primary: 62G05
Secondary: 62H12

Rights: Copyright © 1986 Institute of Mathematical Statistics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.14 • No. 2 • June, 1986
Back to Top